# SDR DXTA200702216

- Difficulty date: May 26, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 6,144 hours, 3,862 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 84738722
- Part serial: 4281
- Condition: Inoperative
- Location: Nlg
- Part time: 6,144 hours, 3,862 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. SELECTED GEAR DOWN AND GEAR EXTENDED NORMALLY. ALL INDICATIONS NORMAL.REMOVED INOP NOSE GEAR UPLOCK DETECTOR AND INSTALLED A NEW UNIT IAW CH 32-600 OF THE MM OPS CHECK GOOD.
